# SDR SIMA20220316001

- Difficulty date: March 16, 2022
- Submitted: March 17, 2022
- Operation: Air carrier
- Aircraft: N941LT
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500926
- Aircraft time: 38,685 hours, 34,255 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cradle
- Condition: Broken
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FA EMERGENCY FLASHLIGHT HOLDER BROKEN REFERENCE AML PAGE 4763289, ITEM 1 -C/A-RAR'D FWD FA EMERGENCY FLASHLIGHT HOLDER IAW AMM 33-50-16. OPS CHECK IS GOOD. MEL ITEM RESTORED.
